# SDR FDEA2019082181989

- Difficulty date: August 8, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Part number: ANB73153
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FWD RIB LOWER END IS CRACKED AND PIECE MISSING. REMOVED DAMAGED SECTION OF CENTER CARGO DOOR FWD RIB LOWER END AND   INSTALLED REPAIR ANGLE AND FILLER REF. SRM 53-00-01 FIG. 8 VOL. 1.
